# SDR BSYA200700005

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N64CP
- Make and model: Lear 35A
- Aircraft serial: 264
- Aircraft time: 25,401 hours, 23,842 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO STP SELECTED GEAR DOWN NOTHING HAPPENED, THEN BLEW GEAR DOWN AND LANDED NO PROBLEMS.  MAINTENANCE COULD NOT DUPLICATE PROBLEM, CLEANED AND LUBED SWITCHES CYCLED GEAR MANY TIMES, OPS CHECKS GOOD.
